# SDR DL757040619

- Difficulty date: July 1, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 63,181 hours, 33,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FWD UPPER CORNER OF THE L1 DOOR CUTOUT PER AD 2004-09-32, REVEALED A SMALL CRACK IN THE SKIN.  THE CRACK WAS REMOVED WITH A 1 INCH CUTOUT AND REPAIRED WITH TWO EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 091537-14AD, REV A.
